MathSciNet Relay Station
MathSciNet bibliographic data
MR1735632 57M27 (18D10 57M05)
Habiro, Kazuo Claspers and finite type invariants of links. Geom. Topol. 4 (2000), 1–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement